Dysport Nausea

Dysport has turned out to be an absolute winner in the anti ageing category products and it is giving a tough competition to botox. Everybody is familiar with the affectivity of botox and dysport on the other hand has the capacity to work faster than botox which has clearly amused people. The sheer affectivity of dysport has made it more popular than botox. Dysport is sometimes used along with facelift treatments so that the skin can get a smoother look.

There are many non invasive treatments that are available for reducing wrinkles and dysport is considered as one of the safest ways to bid adieu to your wrinkles. There are some side effects which can surface after the dysport treatment but most of them just last for few days. Just like most of the treatments which requires the administration of injections, nausea is a common side effect which is experienced by many patients. The nausea only lasts for sometime and no medication is required to treat the same. Other conditions like itching or swelling, also does not require any medical care. Normally these side effects subside within a day or two and if the same does not happen then you should consult with your doctor. The side effects do not subside quickly in cases where the dysport dose is not given correctly. Allergic reactions are also a possibility but it is very rare. Droopy eyelids are a very serious condition, which demands proper medication and is the most dreaded side effects for dysport treatment. The occurrence of droopy eyelids is due to administration of dysport injection in amounts which is not suitable for the body. But droopy eyelids will not become a permanent fixture because the effect of dysport will only remain till four months and after that eyelids will tend to look normal as before.

People who are aware of the side effects of dysport still want to carry on with their treatment as according to them the benefits of dysport clearly outshines its shortcomings. While getting the dysport injection for the very first time one might feel quite unsure about the outcome but within days after seeing the good results of the medications, all the doubts can be put to rest. The skin should be maintained well after the dysport treatment so that the effect of the medication can last longer than the stipulated period of four months. Side effects like nausea and headache is not matter of concern for people who believe in the positive aspect of dysport.



Post your Comments


    Name    
    EmailID  
   Comments    
   

 

 

Related Topics